MAUDE Adverse Event Report: ABBOTT CRM; IMPLANTABLE PACEMAKER PULSE GENERATOR

ABBOTT CRM; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5480
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results/method and conclusion codes along with the investigation results will be provided in the final report.  .
 
Event or Problem Description
During implant, inability to loosen set screw was noted on the device.The device was explanted and replaced to resolve the event.The patient was in stable condition.
 
Additional Manufacturer Narrative
Analysis found in both cases of the atrial and ventricular setscrews, the wrenches were not being fully inserted into the setscrew insets.With partial insertion of the wrench, it is not engaging enough of the inset to untighten the setscrew and it will lose its grip on the inset and begin to turn around in the inset and strip it.The insets of both setscrews were partially stripped.Nothing was revealed in the setscrew insets to prevent the user from making adequate wrench insertions.Testing revealed the setscrews could be tightened and loosened normally.Battery analysis was at normal eri.

Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ABBOTT CRM
15900 valley view court
sylmar CA 91342
MDR Report Key8735097
Report Number2017865-2019-10087
Device Sequence Number13929436
Product Code LWP
UDI-Device Identifier05414734006927
UDI-Public05414734006927
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2012
Device Model Number5480
Device Lot Number3173709
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/20/2019
Supplement Date Received by Manufacturer08/09/2019
09/18/2019
Initial Report FDA Received Date06/26/2019
Supplement Report FDA Received Date08/21/2019
09/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight85